Author Topic: Has anyone had siatic hip pain during there journey!!?  (Read 303 times)

[Buddie]

Has anyone had siatic hip pain during there journey!!?
« on: May 17, 2022, 11:54:35 am »
Iím in extreme pain my hip hurts so bad and I didnít do anything to injure it. Could this be from my nervous system and benzo withdrawal? Iíve been off for 2 months any advice is appreciated
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone had siatic hip pain during there journey!!?
« Reply #1 on: May 17, 2022, 11:57:40 am »
Hello [...], welcome to BenzoBuddies,

I'm sorry you're dealing with sciatica, I have it too although I'm not currently in a flair up, its terrible isn't it?  I'm not aware of any correlation between benzo's and sciatica but maybe you'll get more feedback from the greater community if you post on the Post-withdrawal Recovery Support board.

How was your taper, did you suffer with the usual symptoms, are you suffering now?

We're glad you found us and hope you feel better soon, in the mean time, keep stretching and hopefully the nerve will settle down soon.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone had siatic hip pain during there journey!!?
« Reply #2 on: May 17, 2022, 05:50:26 pm »
Thank you for your reply, Iím new this site and not sure how and where to post. I was short term low dose .25 Xanax as needed less the a year. Stopped taking them not know and started to get depressed, my dr gave me lexapro and buspar as he said I needed that to feel better of course I put my trust in him and thatís where my bad dream started. I took one 5 mg pill of each woke up with internal akathisia and ringing ears!!! Never took a pill since and quit alcohol as well. Itís been 2 months, the internal akathisia was for the 1st 2 weeks, then followed by muscle pain and depression and weird aches even in teeth. Iím so drained and I stated to have good days and then bam sciatica hip pain and more depression! I feel so trapped and my family is depending on me, this is the hardest thing Iíve ever been through in my life! Iím not sure if this is withdrawal or a bad reaction to those meds he gave me???? Is there a way we can talk inbox maybe, everything is confusing me as Iím afraid this is the new me and I will be depressed and sore forever? It says you healed I can really use the positive vibes because Iím really down and in a Rutt at the moment.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone had siatic hip pain during there journey!!?
« Reply #3 on: May 17, 2022, 07:03:35 pm »
You were on a very strong drug for more than the manufacturers recommended length of time, they suggest only 2-4 weeks but I've seen dependence happen in as little as 10 days.  Stopping cold turkey is dangerous and can lead to severe withdrawal symptoms, I know this because I quit that way too.  All of your symptoms are caused by the cessation of the Xanax, but I'm not convinced the sciatica is. 

Recovery is possible but it takes a long time, when your brain sensed the presence of the drug it made changes to accommodate it and now that the drug is gone, your brain has to reverse those changes and this takes time. 

Adding more medications while going through this can be tricky, your central nervous system is highly sensitized right now so you may not react to these drugs like you normally would, many find the best medicine is time, not more drugs for an already overwhelmed brain.

I'm glad you quit alcohol, it works on the same GABBA receptors in your brain the benzo does so it's a good idea to avoid it until you recover.

The best thing you can do is educate yourself about what has happened and try to distract from the pain and discomfort as much as you can, I'm talking about your benzo symptoms not the sciatica.  For that I recommend stretching, massage and most likely a visit to your doctor for a proper diagnosis and possible treatment with anti-inflammatories. 

I agree with you, this was the worst experience of my life.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone had siatic hip pain during there journey!!?
« Reply #4 on: May 18, 2022, 02:19:22 am »
Thank you so much for responding, so it took you 14 months to be totally healed? Did you experience tinnitus and if so has it subsided also along with your other symptoms?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone had siatic hip pain during there journey!!?
« Reply #5 on: May 18, 2022, 12:12:31 pm »
It did take me 14 months to recover but you can't compare my recovery to yours, we're all so different its difficult to gauge but typically it can take a year or more to recover.  This doesn't mean your symptoms will be of the same intensity or you'll even have the same symptoms throughout your recovery, they change, sometimes going away, sometimes coming back or morphing into others. 

I did have tinnitus but it wasn't my worst symptom and it left before I fully recovered.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone had siatic hip pain during there journey!!?
« Reply #6 on: May 18, 2022, 12:35:28 pm »
Thank you for all your replies and comfort, my hip is feeling a bit better today from stretching!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone had siatic hip pain during there journey!!?
« Reply #7 on: May 18, 2022, 12:41:55 pm »
I'm glad to hear it, sciatica took me down for the first time last fall and I'm still dealing with some of the issues it created but the horrific pain is long gone.  The trouble is, we're now prone to this condition so for me, I'm always looking over my shoulder wondering when the next attack will come.

How is the internal akathisia, I didn't know what it was called when I had it so I called it inner trembling, felt like I was hooked up to a car battery all the time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone had siatic hip pain during there journey!!?
« Reply #8 on: May 19, 2022, 11:00:02 am »
The internal akathisia subsided at about 2 weeks, now
just left with little hits of depression, muscle joint aches, headaches and slight tinnitus which has been lowering in volume lately. Hopefully I have a short run of withdrawal 🙏
« Last Edit: May 19, 2022, 11:17:05 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Has anyone had siatic hip pain during there journey!!?
« Reply #9 on: May 19, 2022, 11:47:59 am »
You're progressing nicely, I'm hoping for a short withdrawal for you too, benzodiazepines make great muscle relaxers so when we stop them our muscles complain.  Don't be discouraged if your recovery doesn't follow a linear path, this is common for withdrawal, we think we're getting better then a new symptom pops up or an old one intensifies but eventually they leave for good.  I'm hopeful your depression leaves as well, I'm so glad you didn't continue to take the drugs you were prescribed, more medication isn't typically the answer.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.